# SDR SWAA2025031093555

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS451 AT RT WING 2025-110633<[01] REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE LOCATED ORSS451 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700; SHEET 48; REV-; SRM 51-10-02 ITEM 9.;[02] REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE LOCATED ORSS451 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700; SHEET 48; REV-; SRM 51-10-02 ITEM 9.
